# SDR ASOA201100653

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 30,734 hours, 26,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY CEILING LIGHT IS INOP.  R & R FWD EMERGENCY CEILING LIGHT BULB IAW AMM 33-51-16.  OP'S CHECKED GOOD.  R & R FWD EMERGENCY CEILING LIGHT BULB IAW AMM 33-51-16.  OP'S CHECKED GOOD.
